Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 93, NWS Tallahassee, FL

May 29, 20079 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at May 29, 2007, 4:59 AM EDT for 9 counties in Florida; 5 counties in Alabama. It took effect at May 29, 2007, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 29, 2007, 4:59 AM EDT (08:59 UTC)
In effect from
May 29, 2007, 2:00 PM EDT
Expired
May 29, 2007, 8:00 PM EDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 46 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2128 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 290859
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
459 AM EDT TUE MAY 29 2007

...RED FLAG WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND
EXCLUDING LIBERTY...FRANKLIN AND WAKULLA COUNTIES DO TO RELATIVE
HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION INDICES...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN
COUNTIES...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING DO TO POSSIBLE RELATIVE HUMIDITY VALUES AT OR
BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS AROUND 
10 MPH...

.DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC
COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN
ACROSS THE AREA THROUGH WEDNESDAY PROVIDING A DRY EASTERLY
FLOW FOR LATE MAY. THIS DRY FLOW WILL COMBINE WITH WARM
AFTERNOON TEMPERATURES AND HIGH DISPERSION INDICES TO PRODUCE 
RED FLAG CONDITIONS FOR PORTIONS OF THE FLORIDA BIG BEND AWAY
FROM THE COAST THIS AFTERNOON AND EARLY EVENING. CONTINUED DRY 
CONDITIONS MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS AWAY FROM
THE COAST ACROSS THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG
BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AFTERNOON. 

FLZ017>019-028-029-034-300000-
/O.UPG.KTAE.FW.A.0074.070529T1900Z-070529T2300Z/
/O.NEW.KTAE.FW.W.0093.070529T1800Z-070530T0000Z/
/O.NEW.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/
LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
459 AM EDT TUE MAY 29 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING FOR A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH
DISPERSION INDICES.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR A COMBINATION OF LONG DURATION OF
RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION
INDICES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ016-300000-
/O.NEW.KTAE.FW.W.0093.070529T1800Z-070530T0000Z/
/O.NEW.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/
GADSDEN-
459 AM EDT TUE MAY 29 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING FOR A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH
DISPERSION INDICES.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR A COMBINATION OF LONG DURATION OF
RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION
INDICES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>011-013-026-027-300000-
/O.NEW.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-LIBERTY-WAKULLA-
459 AM EDT TUE MAY 29 2007 /359 AM CDT TUE MAY 29 2007/

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR A COMBINATION OF LONG DURATION OF
RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION
INDICES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-300000-
/O.NEW.KTAE.FW.A.0075.070530T1900Z-070531T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
359 AM CDT TUE MAY 29 2007

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING DUE TO POSSIBLE RELATIVE HUMIDITY
VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS
AROUND 10 MPH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

14-MROCZKA
3 follow-up statements
000 
WWUS82 KTAE 291939
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EDT TUE MAY 29 2007

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM EDT THIS EVENING 
FOR INLAND PORTIONS OF THE FLORIDA BIG BEND EXCLUDING LIBERTY...FRANKLIN 
AND WAKULLA COUNTIES DUE TO RELATIVE HUMIDITY AT OR BELOW 35
PERCENT AND HIGH DISPERSION INDICES...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT THROUGH 8 PM EDT ON 
WEDNESDAY FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN
COUNTIES...

...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR SOUTHEAST ALABAMA DUE TO POSSIBLE RELATIVE 
HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND
SPEEDS AROUND 10 MPH...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN
COUNTIES...

.DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC
COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN
ACROSS THE AREA THROUGH THURSDAY. CONTINUED DRY CONDITIONS ARE EXPECTED
TO CONTINUE ACROSS THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG 
BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AND THURSDAY
AFTERNOON WHICH WILL GIVE WAY TO RED FLAG CONDITIONS. 

FLZ016>019-028-029-034-300000-
/O.UPG.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/
/O.NEW.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/
/O.NEW.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/
/O.CON.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
339 PM EDT TUE MAY 29 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>011-013-026-027-300000-
/O.UPG.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/
/O.NEW.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/
/O.NEW.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-LIBERTY-WAKULLA-
339 PM EDT TUE MAY 29 2007 /239 PM CDT TUE MAY 29 2007/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-300000-
/O.UPG.KTAE.FW.A.0075.070530T1900Z-070531T0000Z/
/O.NEW.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
239 PM CDT TUE MAY 29 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GIBBS
000 
WWUS82 KTAE 292057
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
457 PM EDT TUE MAY 29 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CDT FOR SOUTHEAST
ALABAMA DUE TO RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINING
WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND THE KEETCH BYRAM
DROUGHT INDEX ABOVE 500... 

...RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE DUE TO RELATIVE HUMIDITY AT OR BELOW 35 PERCENT
AND HIGH DISPERSION INDICES...

...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR SOUTHEAST ALABAMA DUE TO POSSIBLE RELATIVE
HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND
SPEEDS AROUND 10 MPH...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN
COUNTIES...

.DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC
COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN
ACROSS THE AREA THROUGH THURSDAY. CONTINUED DRY CONDITIONS ARE
EXPECTED TO CONTINUE ACROSS THE EASTERN FLORIDA PANHANDLE...THE
FLORIDA BIG BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AND
THURSDAY AFTERNOON WHICH WILL GIVE WAY TO RED FLAG CONDITIONS.

FLZ009-011-026-300430-
/O.EXA.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/
/O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/
/O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/
HOLMES-JACKSON-LIBERTY-
457 PM EDT TUE MAY 29 2007 /357 PM CDT TUE MAY 29 2007/

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM
CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL
ENHANCE FIRE GROWTH POTENTIAL. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-300430-
/O.EXA.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/
/O.CON.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
357 PM CDT TUE MAY 29 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL
ENHANCE FIRE GROWTH POTENTIAL. 

$$

FLZ016>019-028-029-034-300430-
/O.CON.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/
/O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/
/O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
457 PM EDT TUE MAY 29 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL
ENHANCE FIRE GROWTH POTENTIAL. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-010-013-027-300430-
/O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/
/O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/
INLAND WALTON-WASHINGTON-CALHOUN-WAKULLA-
457 PM EDT TUE MAY 29 2007 /357 PM CDT TUE MAY 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL
ENHANCE FIRE GROWTH POTENTIAL. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

38-GODSEY
000 
WWUS82 KTAE 300013
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
813 PM EDT TUE MAY 29 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT THROUGH 8 PM
EDT ON WEDNESDAY FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN
COUNTIES...

...RED FLAG WARNING REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR SOUTHEAST ALABAMA DUE TO POSSIBLE
RELATIVE HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20
FOOT WIND SPEEDS AROUND 10 MPH...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN
COUNTIES...

.DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC
COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN
ACROSS THE AREA THROUGH THURSDAY. CONTINUED DRY CONDITIONS ARE
EXPECTED TO CONTINUE ACROSS THE EASTERN FLORIDA PANHANDLE...THE
FLORIDA BIG BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AND
THURSDAY AFTERNOON WHICH WILL GIVE WAY TO RED FLAG CONDITIONS.

FLZ009-011-016>019-026-028-029-034-301130-
/O.EXP.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/
/O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/
/O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/
HOLMES-JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-TAYLOR-
LAFAYETTE-DIXIE-
813 PM EDT TUE MAY 29 2007 /713 PM CDT TUE MAY 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7
PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL 
ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-301130-
/O.EXP.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/
/O.CON.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
713 PM CDT TUE MAY 29 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT
WEDNESDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL
ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-010-013-027-301130-
/O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/
/O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/
INLAND WALTON-WASHINGTON-CALHOUN-WAKULLA-
813 PM EDT TUE MAY 29 2007 /713 PM CDT TUE MAY 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

38-GODSEY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 29, 4:49 AM EDT, 10 minutes earlier.

Area forecast discussion, May 29, 4:49 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 AM EDT TUE MAY 29 2007

.SYNOPSIS...THE LONG WAVE PATTERN REMAINS PRETTY STAGNANT ACROSS THE
SRN U.S. A RIDGE EXTENDS FROM FL NWD INTO THE OHIO VALLEY. A RATHER
LOOSE NEGATIVELY TILTED TROUGH REMAINS IN PLACE OVER THE SRN PLAINS,
LOWER MS VALLEY AND NWRN GULF OF MEXICO. SURFACE HIGH PRESSURE
CONTINUES TO EXTEND FROM OFFSHORE THE CAROLINAS WWD ACROSS THE SERN
U.S. ELY WINDS ON THE S SIDE OF THE HIGH CONTINUE TO TRANSPORT SMOKE
WWD INTO OUR S CENTRAL GA ZONES.

&&

.SHORT TERM...TODAY THROUGH THU.
THE FORECAST OVER THE SHORT TERM WILL MAINLY REFLECT PERSISTENCE.
CONCERNING THE SMOKE, S CENTRAL GA WILL CONTINUE TO HAVE THE WORST
VISIBILITIES....DIPPING BELOW A MILE FROM ABOUT 08Z TO 15Z EACH DAY.
THE REMAINDER OF SW GA WILL SEE SMOKE, BUT WITH HIGHER VSBY. WE
MENTIONED PATCHY SMOKE FOR SE AL AND NRN PORTIONS OF THE FL BIG BEND
FOR THE LATE AFTERNOON HOURS. WE SAW ISOLATED SHOWERS AND TS OVER
THE PANHANDLE ON MON AND WE EXPECT THIS TO HAPPEN ONCE AGAIN THIS
AFTERNOON WITH A BIT MORE COVERAGE AS SOME ENERGY ROTATES NEWD INTO
THE AREA AROUND THE TROUGH TO OUR W. A 20 POP SHOULD COVER IT FOR
THE PANHANDLE ZONES. FOR TONIGHT THROUGH THU, THE SMOKE EVOLUTION
AND CONVECTIVE DEVELOPMENT REPEATS. THE ONLY DEVIATION IS THAT WE
EDGE THE 20 POP NWD INTO SE AL AND EWD INTO LIBERTY CO FOR BOTH WED
AND THU. TEMPS GENERALLY REFLECT A DEGREE OR SO BELOW GUIDANCE MINS
AND A BIT ABOVE ON THE MAX TEMPS.

.LONG TERM...THU NIGHT THROUGH TUE.
THE UPPER TROUGH SHOULD EVER SO GRADUALLY EDGE EWD OVER THIS PERIOD,
AND THIS SHOULD HELP OUR RAIN CHANCES A BIT. WE SHOW SLIGHT CHANCE
POPS SPREADING OVER THE ENTIRE FORECAST AREA BY SAT, WITH CHANCE
POPS AFTER THAT FOR SUN-TUE. MOST OF THE MID RANGE MODELS INSIST ON
BRINING AN AREA OF LOW PRESSURE NEWD OUT OF THE TROPICS. MOST
DEVELOP A LOW OVER THE NWRN CARIBBEAN SEA BY WED OR WED NIGHT. THE
LATEST GFS BRINGS A LOW CENTER INTO THE SERN GULF BY FRI MORNING AND
THEN TRACKS IT SLOWLY NEWD TO THE W CENTRAL COAST OF FL BY 12Z SUN.
ANY LOW THAT DOES COME UP WILL LIKELY BE A HYBRID. IN FACT
EXTRATROPICAL LOW DEVELOPMENT AHEAD OF THE UPPER TROUGH SEEMS EVEN
MORE LIKELY. THE GFS LOW IS FAR ENOUGH TO OUR S TO MAKE IT A
PERIPHERAL CONCERN FOR US AT THIS TIME. HOWEVER, WE WILL NEED TO
KEEP AN EYE ON THIS. IT SHOULD BE NOTED THAT THE GFS HAS BEEN TRYING
TO SPIN UP LOWS IN THE TROPICS FOR SOME TIME NOW, AND IT HAS YET TO
HAPPEN. THE CAVEAT IS THAT THE UKMET, EURO AND CANADIAN HAVE BEEN
DOING THIS RECENTLY AS WELL.

&&

.MARINE...WE INCLUDED AN EXERCISE CAUTION HEADLINE FROM OCHLOCKONEE
BAY W FOR THIS MORNING. WINDS WILL SUBSIDE BELOW CAUTION LATER THIS
MORNING AND THEN VEER TO ONSHORE IN THE SEA BREEZE NEAR THE COAST
DURING THE AFTERNOON. THE DIURNAL CYCLE THEN REPEATS FOR TONIGHT
THROUGH THU. IF LOW PRESSURE DOES IN FACT MOVE INTO THE SERN GULF
LATE IN THE WEEK (SEE ABOVE) THEN WINDS AND SEAS COULD BE HIGHER
THAN CURRENTLY FORECAST FOR FRI AND SAT.

&&

.AVIATION...WITH A VERY STATIC PATTERN ACROSS THE FORECAST
AREA...THE BEST WAY TO HANDLE THE SMOKE AND RESULTANT VISIBILITY
RESTRICTIONS IS WITH A FORECAST BASED HIGHLY ON PERSISTENCE. HAVE
HAD A TENDENCY IN PAST NIGHTS TO HAVE VISIBILITIES COME UP AT KVLD
AND KABY FOR A TIME DURING THE LATER EVENING HOURS AND THEN CRASH
AGAIN IN THE EARLY MORNING. HAVE SEEN THESE IMPROVEMENTS ONCE AGAIN
THIS EVENING AND WILL RUN THE TAFS WITH DETERIORATING CONDITIONS
INTO THE LATE NIGHT HOURS. LIKELY TO SEE CONDITIONS COME UP DURING
THE MORNING INTO THE MVFR RANGE AT KABY BUT WILL KEEP VLD DOWN IN
IFR UNTIL EARLY AFTERNOON AS THE PREVIOUS TAF PACKAGE WAS
ADVERTISING. PERIODS OF LIFR CONDITIONS WILL ALSO BE POSSIBLE LATE
TONIGHT INTO THE MORNING HOURS AT KVLD AND WILL HANDLE THIS WITH
TEMPO GROUPS. KDHN AND KTLH WILL BE TRICKY FORECASTS AS WELL. WITH
MORE OF A ESE FLOW THROUGH THE MORNING HOURS WILL KEEP KTLH
GENERALLY RESTRICTION FREE...THEN AS WINDS BECOME MORE EASTERLY
DURING THE AFTERNOON MAY SEE SOME MVFR VIS COME BACK DURING THE MID
TO LATE AFTERNOON AS WAS SEEN THIS PAST AFTERNOON. KPFN SHOULD
REMAIN GENERALLY SMOKE FREE WITH MAIN AVIATION CONCERN SOME GUSTY
SOUTH WINDS ASSOCIATED WITH THE SEA-BREEZE THIS AFTERNOON.

&&

.FIRE WEATHER...TODAYS WATCH WILL BE UPGRADED TO A WARNING AND
EXPANDED WWD TO INCLUDE GADSDEN COUNTY. THIS PUTS ALL NRN AND ERN
PARTS OF THE FL BIG BEND IN A RED FLAG WARNING. WE WILL POST A
WATCH FOR WED AND EXTEND IT WWD TO INCLUDE ALL INLAND ZONES IN THE
PANHANDLE AND ALL BUT FRANKLIN COUNTY IN THE BIG BEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  88  63  90  63 /  10  05  10  10
PANAMA CITY  87  68  87  69 /  20  10  20  10
DOTHAN       87  65  89  65 /  10  10  20  10
ALBANY       89  62  90  63 /  00  05  10  10
VALDOSTA     87  60  89  61 /  00  05  10  05
CROSS CITY   90  62  91  62 /  00  05  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING TODAY 18-00Z FOR THE FOLLOWING ZONES:
     DIXIE...GADSDEN JEFFERSON...LAFAYETTE...LEON...MADISON...
     TAYLOR.
     FIRE WEATHER WATCH WED AFTERNOON AND EARLY EVENING ALL BUT
     BAY...GULF AND FRANKLIN COUNTIES.
GM...NONE.

&&

AVIATION...MROCZKA
REST OF DISCUSSION...WOOL
Hazardous weather outlook, May 28, 6:21 AM EDT, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
621 AM EDT MON MAY 28 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-291000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
621 AM EDT MON MAY 28 2007 /521 AM CDT MON MAY 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SMOKE FROM THE WILDFIRES STILL BURNING ACROSS SOUTH-CENTRAL
GEORGIA WILL CONTINUE TO MIGRATE WEST ACROSS SOUTHWEST GEORGIA AND
PORTIONS OF SOUTHEAST ALABAMA. THE THICKEST SMOKE WILL REMAIN
NEAR AND TO THE NORTH OF VALDOSTA WHERE VISIBILITIES WILL FALL
BELOW ONE MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOUTHWEST GEORGIA AND PORTIONS OF SOUTHEAST ALABAMA WILL CONTINUE
TO DEAL WITH AREAS OF SMOKE FROM WILDFIRES BURNING TO THEIR EAST
INTO AT LEAST WEDNESDAY.

AN UPPER LEVEL SYSTEM APPROACHING FROM THE WEST DURING THE MID TO
LATE WEEK PERIOD WILL INCREASE THE CHANCES FOR SCATTERED SHOWERS
AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 4:59 AM EDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more11 hr
May 29, 3:39 PM EDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more24 hr
May 29, 3:39 PM EDTRed Flag WarningTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more28 hr

Nearby

Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.